I may be changing to Trazadone. Any opinions on it?
I have been taking Remeron for about 3 1/2 weeks. I love it but too many side effects (back pain, swelling of my ankles and hands, GI problems). The doctor and I talked that she may have to change me to Trazadone. Has anyone else taken it and how do you like it? I have insomnia, depression, and anxiety problems.
I liked it - it really worked for knocking me out at night, which was the primary reason that I loved it. The only negative side effect that it had on me was the weight gain, which so many of the drugs do. Which stinks. But hey, it's better than the alternative.
I take trazadone sometimes to help me sleep but the only problems that I have with it are constipation and grogginess in the morning. It may be different for you though because we all respond differently to different medications. Good Luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.